RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 134, Number 3, Pages 536–539 (Mi dan24056)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On some integral transformations in Euclidean space

V. I. Semyanistyi


Full text: PDF file (577 kB)

Bibliographic databases:

Document Type: Article
Presented: I. G. Petrovskii
Received: 07.05.1960

Citation: V. I. Semyanistyi, “On some integral transformations in Euclidean space”, Dokl. Akad. Nauk SSSR, 134:3 (1960), 536–539

Citation in format AMSBIB
\Bibitem{Sem60}
\by V.~I.~Semyanistyi
\paper On some integral transformations in Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 134
\issue 3
\pages 536--539
\mathnet{http://mi.mathnet.ru/dan24056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0162136}
\zmath{https://zbmath.org/?q=an:0096.30905}


Linking options:
  • http://mi.mathnet.ru/eng/dan24056
  • http://mi.mathnet.ru/eng/dan/v134/i3/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Petrov, “Paley–Wiener theorems for the matrix Radon transform”, Sb. Math., 190:8 (1999), 1173–1193  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:25
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019